# SDR SWAA2022021748282

- Difficulty date: June 5, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 52,262 hours, 30,485 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B FORWARD RIGHT SUPPORT BRACKET CRACKED. / REMOVED AND REPLACED FWD RIGHT HAND SIDE SUPPORT BRACKET PER SOPM 20-50-01.ON PANEL 192E.
